# SDR SB05051

- Difficulty date: April 25, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -  MAINTENANCE REPORTED THE EMERGENCY LIGHTS ON SEAT ROWS 24ABC AND 25ABC INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT CHARGER ASSEMBLY AND BATTERY PACK. OPERATIONAL CHECK GOOD.
